On the recursive sequence Xn = axn-1+bxn-2/c+dxn-1xn-2

YANG, X.F., SU, W.F., CHEN, B., MEGSON, G.M. and EVANS, D.J., 2005. On the recursive sequence Xn = axn-1+bxn-2/c+dxn-1xn-2. Applied Mathematics and Computation, 162 (3), pp. 1485-1497. ISSN 0096-3003

Full text not available from this repository.
Item Type: Journal article
Publication Title: Applied Mathematics and Computation
Creators: Yang, X.F., Su, W.F., Chen, B., Megson, G.M. and Evans, D.J.
Publisher: Elsevier Science
Place of Publication: New York
Date: 2005
Volume: 162
Number: 3
ISSN: 0096-3003
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:51
Last Modified: 09 Oct 2015 10:51
URI: http://irep.ntu.ac.uk/id/eprint/19069

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year